Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dr. gave me Provigil for Lexapro fatigue KRM123

Posted by janejj on March 28, 2003, at 15:07:17

In reply to Dr. gave me Provigil for Lexapro fatigue, posted by KRM123 on March 28, 2003, at 13:03:26

What kind of drug is provigil ?

Like others have said you need to give it more time for the side effects to lessen. If they aren't gone by week 4 then ask for another drug.

good luck, its sucha hassle having to go through all this just to feel happy !

Janejj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janejj thread:213783
URL: http://www.dr-bob.org/babble/20030325/msgs/213834.html